# SDR USAA2009030290482

- Difficulty date: February 13, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON L2 DOOR LOWER AFT CORNER FITTING AT FR68, S23L.  REPLACED L2 DOOR LOWER AFT CORNER FITTING AT FR68, S23L IAW A320 SRM 51-72-11.
